Alert archive / New Mexico / High Wind Warnings in 2009
High Wind Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Feb 17, 2009, 4:58 AM MST. It took effect at Feb 17, 2009, 8:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2009, 4:58 AM MST (11:58 UTC)
- In effect from
- Feb 17, 2009, 8:00 AM MST
- Expired
- Feb 17, 2009, 6:19 PM MST
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 171158 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 458 AM MST TUE FEB 17 2009 ...STRONG AND POSSIBLY DAMAGING WINDS EXPECTED TODAY OVER PORTIONS OF CENTRAL AND EASTERN NEW MEXICO... .STRONG WESTERLY WINDS ALOFT WILL IMPACT CENTRAL AND EASTERN NEW MEXICO TODAY AND INTO THE EVENING. AT THE SAME TIME...SURFACE LOW PRESSURE WILL BE INTENSIFYING OVER THE CENTRAL PLAINS STATES. THE COMBINATION OF THESE TWO FEATURES WILL RESULT IN STRONG AND GUSTY WESTERLY WINDS FROM THE RIO GRANDE VALLEY OVER THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS BORDER. THE WIND SHOULD START TO DIMINISH DURING THE EVENING HOURS. NMZ010>013-016-017-026-171900- /O.UPG.KABQ.HW.A.0001.090217T1500Z-090218T0200Z/ /O.NEW.KABQ.HW.W.0004.090217T1500Z-090218T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO 458 AM MST TUE FEB 17 2009 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS ARE EXPECTED TO INCREASE THIS MORNING OVER THE SANDIA AND MANZANO MOUNTAINS AS WELL AS OVER LINCOLN... TORRANCE...GUADALUPE...QUAY AND SOUTHWEST CHAVES COUNTIES. SUSTAINED SPEEDS OF 25 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH ARE POSSIBLE. THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. TRAVEL WILL BE IMPACTED OVER THE REGION...INCLUDING INTERSTATE 40...AND ESPECIALLY ON NORTH TO SOUTH ORIENTED HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE ALERT FOR SUDDEN CROSSWINDS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ005>007-171900- /O.NEW.KABQ.HW.W.0004.090217T1500Z-090218T0200Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 458 AM MST TUE FEB 17 2009 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING. SOUTHWEST TO WEST WINDS ARE EXPECTED TO INCREASE THIS MORNING OVER NORTHEAST NEW MEXICO. SUSTAINED SPEEDS OF 25 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING BEFORE WINDS DIMINISH AND SHIFT TO THE NORTHWEST. THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. TRAVEL WILL BE IMPACTED OVER THE REGION...ESPECIALLY ON NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25 FROM THE PECOS AREA TO THE COLORADO BORDER. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE ALERT FOR SUDDEN CROSSWINDS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ018>021-171900- /O.UPG.KABQ.HW.A.0001.090217T1500Z-090218T0200Z/ /O.NEW.KABQ.WI.Y.0008.090217T1500Z-090218T0200Z/ DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 458 AM MST TUE FEB 17 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS ARE EXPECTED TO INCREASE THIS MORNING OVER PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. SUSTAINED SPEEDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 55 MPH ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING BEFORE DIMINISHING. THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. TRAVEL WILL BE IMPACTED OVER THE REGION...ESPECIALLY ON NORTH TO SOUTH ORIENTED HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE ALERT FOR SUDDEN CROSSWINDS. $$ NMZ003-004-009-171900- /O.NEW.KABQ.WI.Y.0008.090217T1500Z-090218T0200Z/ UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE... ALBUQUERQUE 458 AM MST TUE FEB 17 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING. SOUTHWEST TO WEST WINDS ARE EXPECTED TO INCREASE THIS MORNING OVER THE UPPER AND MIDDLE RIO GRANDE VALLEY AS WELL AS THE SANGRE DE CRISTO MOUNTAINS. SUSTAINED SPEEDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 55 MPH ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING BEFORE DIMINISHING. THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST IN THE RIO GRANDE VALLEY. THE WIND...COUPLED WITH SNOW SHOWERS IN THE SANGRE DE CRISTO MOUNTAINS MAY RESULT IN LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW...ESPECIALLY OVER THE HIGHER TERRAIN. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS...ESPECIALLY ON NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25. $$
2 follow-up statements
000 WWUS75 KABQ 171859 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1159 AM MST TUE FEB 17 2009 ...STRONG AND POSSIBLY DAMAGING WINDS TO CONTINUE THIS AFTERNOON AND EARLY EVENING OVER PORTIONS OF CENTRAL AND EASTERN NEW MEXICO... .VERY STRONG WEST WINDS ALOFT WILL CONTINUE TO IMPACT CENTRAL AND EASTERN NEW MEXICO THIS AFTERNOON THROUGH EARLY THIS EVENING. AT THE SAME TIME...SURFACE LOW PRESSURE WILL CONTINUE TO INTENSIFY OVER THE CENTRAL PLAINS STATES. THE COMBINATION OF THESE TWO FEATURES WILL RESULT IN STRONG AND GUSTY WESTERLY WINDS FROM THE RIO GRANDE VALLEY OVER THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS BORDER. THE WIND SHOULD BEGIN TO WEAKEN AROUND SUNSET BEFORE DIMINISHING AT LOWER ELEVATIONS LATER IN THE EVENING. MOUNTAIN TOP WINDS WILL REMAIN STRONG THROUGH TONIGHT...AND BREEZY TO WINDY CONDITIONS ARE EXPECTED TO RETURN TO MUCH OF THE EAST CENTRAL AND SOUTHEAST PLAINS ON WEDNESDAY. NMZ005>007-010>013-016-017-026-180200- /O.CON.KABQ.HW.W.0004.000000T0000Z-090218T0200Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO 1159 AM MST TUE FEB 17 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. VERY STRONG WEST WINDS WILL CONTINUE TO BLOW AT SPEEDS FROM 25 TO 45 MPH WITH GUSTS PEAKING AROUND 60 MPH DURING THE AFTERNOON...THEN WEAKEN DURING THE EVENING. THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. TRAVEL WILL BE IMPACTED OVER THE REGION...INCLUDING INTERSTATE 40...AND ESPECIALLY ON NORTH TO SOUTH ORIENTED HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE ALERT FOR SUDDEN CROSSWINDS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ003-004-009-180200- /O.CON.KABQ.WI.Y.0008.000000T0000Z-090218T0200Z/ UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE... ALBUQUERQUE 1159 AM MST TUE FEB 17 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. STRONG WEST WINDS WILL CONTINUE TO BLOW AT SPEEDS FROM 25 TO 40 MPH WITH GUSTS PEAKING AROUND 55 MPH DURING THE AFTERNOON...THEN WEAKEN DURING THE EVENING. THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST IN THE RIO GRANDE VALLEY. THE WIND... COUPLED WITH SNOW SHOWERS IN THE SANGRE DE CRISTO MOUNTAINS MAY RESULT IN LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW... ESPECIALLY OVER THE HIGHER TERRAIN. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS... ESPECIALLY ON NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25. $$ NMZ018>021-180200- /O.CON.KABQ.WI.Y.0008.000000T0000Z-090218T0200Z/ DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 1159 AM MST TUE FEB 17 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. STRONG WEST WINDS WILL CONTINUE TO BLOW AT SPEEDS FROM 25 TO 40 MPH WITH GUSTS PEAKING AROUND 55 MPH DURING THE AFTERNOON...THEN WEAKEN DURING THE EVENING. THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. TRAVEL WILL BE IMPACTED OVER THE REGION...ESPECIALLY ON NORTH TO SOUTH ORIENTED HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE ALERT FOR SUDDEN CROSSWINDS. $$ 44/46/43
000 WWUS75 KABQ 180119 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 619 PM MST TUE FEB 17 2009 ...HIGH WIND WARNING AND WIND ADVISORIES CANCELLED... NMZ005>007-010>013-016-017-026-180230- /O.CAN.KABQ.HW.W.0004.000000T0000Z-090218T0200Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO 619 PM MST TUE FEB 17 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. WINDS ACROSS THE REGION CONTINUE TO DIMINISH QUICKLY WITH THE SETTING SUN. A FEW LOCALES MAY STILL EXPERIENCE SUSTAINED WINDS OF 15 TO 25 MPH OVER THE NEXT HOUR. $$ NMZ003-004-009-018>021-180230- /O.CAN.KABQ.WI.Y.0008.000000T0000Z-090218T0200Z/ UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE... ALBUQUERQUE...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 619 PM MST TUE FEB 17 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS THE REGION WILL CONTINUE TO DIMINISH QUICKLY WITH THE SETTING SUN. A FEW LOCALES MAY STILL EXPERIENCE SUSTAINED WINDS OF 15 TO 25 MPH OVER THE NEXT HOUR. $$ KW
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Feb 17, 3:00 AM MST, 1 hour 58 minutes earlier.
Area forecast discussion, Feb 17, 3:00 AM MST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST TUE FEB 17 2009 .DISCUSSION....PRECIPITATION HAS BEEN SLOWER TO BEGIN OVER NORTHWEST NEW MEXICO SO FAR. BAND OF CLOUDS/SHOWERS OVER ARIZONA CONTINUES TO TRACK EASTWARD BUT APPEARS TO BE THINNING OUT SOMEWHAT AS IT TRACKS EASTWARD. WILL LEAVE WINTER WX ADVISORY AS IS BUT HAVE DOUBTS CRITERIA SNOW AMOUNTS WILL BE WIDESPREAD OVER THE AREA. AREA ALONG THE COLORADO BORDER MOST LIKELY TO GET AT LEAST SOME ACCUMULATION TODAY. WIND HIGHLIGHTS ALSO PROBLEMATIC TODAY/THIS EVENING. STRONGEST H7 WINDS STILL PASS THROUGH BEFORE MIDDAY...BUT BAND OF STRONGEST H5 WINDS APPEAR LATER TODAY AND CROSS CENTRAL AND NORTHEAST NEW MEXICO AS THE SHORTWAVE PASSES THROUGH. SURFACE LOW POSITION TO BE WELL TO OUR NORTHEAST...AND BEST SURFACE PRESSURE GRADIENT ALSO ACROSS NORTHEAST NEW MEXICO. BEST AND BROADEST AREA OF DOWNWARD MOTION INDICATED OVER NORTHEAST NEW MEXICO AS WELL...BUT ALSO EXTENDED SOUTHWARD THROUGH CENTRAL MOUNTAIN CHAIN. HAVE DECIDED TO UPGRADE WATCH TO HIGH WIND WARNING OVER THESE AREAS...WITH WIND ADVISORY OVER SOUTHEAST PLAINS AND SANGRE DE CRISTO AND UPPER AND MIDDLE RIO GRANDE VALLEY. SOME LINGERING SNOW TONIGHT AND INTO WEDNESDAY MAINLY NORTH CENTRAL MOUNTAINS. WINDS SHOULD TAPER OFF AFTER SUNSET THIS EVENING OVER MOST AREAS BUT PERSIST NORTHEAST/EASTCENTRAL. WINDY AGAIN ON WEDNESDAY SOUTH AND EAST IN NORTHWEST FLOW ALOFT. NORTHWEST WINDS ALOFT PERSIST THROUGH REST OF WEEK WITH ANOTHER SURFACE FRONT FRIDAY NIGHT. MAY GET INTO SOME STRONGER WINDS AND SHOWERS NORTH BY SUNDAY. && .AVIATION...VERY WINDY CONDITIONS WILL PREVAIL ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE WEST WINDS MAY GUST UP TO 50KTS BETWEEN 15Z AND 02Z. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE EASTERN PLAINS FOR THE NEXT 24 HOURS. MEANWHILE...A BAND OF PRECIPITATION WILL MOVE INTO NW NM BETWEEN 15 AND 21Z WHERE OCCASIONAL IFR CEILINGS AND VSBYS WILL BE POSSIBLE. TAF SITES MOST LIKELY TO BE IMPACTED INCLUDE KFMN AND KGUP. NORTHERN AND WESTERN MTNS MAY BE OCCASIONALLY OBSCURED. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. .FIRE WEATHER...AN UPPER LEVEL STORM SYSTEM WILL CROSS THE STATE DURING THE DAY BRINGING HIGH WINDS TO THE EASTERN HALF OF THE STATE...WHILE ISOLATED TO SCATTERED RAIN/SNOW SHOWERS WILL BE POSSIBLE ACROSS THE NORTHERN AND WESTERN AREAS. DEWPOINTS CURRENTLY IN THE SINGLE DIGITS JUST EAST OF THE CENTRAL MTNS WHERE CONFIDENCE HAD NOT BEEN AS HIGH FOR A RED FLAG WARNING TODAY. HOWEVER...SINCE IT APPEARS MODEL GUIDANCE HAS HAD DEWPOINTS TOO HIGH FOR TODAY...AND HAVE ALSO RAISED MAX TEMPS A DEGREE OR TWO...IT NOW APPEARS THAT THE EASTERN AND SOUTHERN SECTIONS OF ZONES 103 AND 107 WILL REACH RED FLAG CRITERIA FOR A FEW HOURS THIS AFTERNOON. THE FIRE WEATHER WATCH FOR THESE ZONES WILL BE UPGRADED TO A RED FLAG WARNING. IT SHOULD BE NOTED THAT WINDS WILL BE EXTREMELY HIGH...AND GUSTS UP TO 60 MPH ARE NOT OUT OF THE QUESTION TODAY. MINIMUM RELATIVE HUMIDITIES WILL RANGE BETWEEN 10 AND 15 PERCENT FOR MOST OF THESE AREAS. PORTIONS OF ZONE 106 MAY ALSO OBSERVE CRITICAL FIRE WEATHER CONDITIONS FOR AN HOUR OR TWO THIS AFTERNOON...BUT WILL NOT ISSUE ANY HEADLINES AT THIS TIME. A COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT AS THE UPPER LEVEL SYSTEM DEPARTS. THOUGH TEMPERATURES WILL BE COOLER ON WEDNESDAY...IT STILL APPEARS THAT RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT ACROSS A GOOD PORTION OF ZONE 108 AND POSSIBLY EXTREME SOUTHERN PORTIONS OF ZONE 104. APPEARS THAT 20 FOOT WINDS WILL ALSO BE SUFFICIENT FOR CRITICAL FIRE WEATHER CONDITIONS UNDER NORTHWEST FLOW ALOFT. THUS...WILL ISSUE A FIRE WEATHER WATCH FOR ZONE 108 ONLY...WHERE CONFIDENCE IS HIGHER...FOR WEDNESDAY AFTERNOON. QUIETER CONDITIONS WILL RETURN ON THURSDAY AND THROUGH THE REMAINDER OF THE WEEKEND THANKS TO A RIDGE BUILDING INTO THE WESTERN UNITED STATES. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 25 47 20 / 40 10 5 0 GALLUP.......................... 45 15 44 10 / 50 10 5 0 GRANTS.......................... 49 14 45 9 / 20 10 5 0 GLENWOOD........................ 58 22 57 21 / 30 0 5 0 CHAMA........................... 37 6 42 8 / 70 50 30 0 LOS ALAMOS...................... 47 23 48 21 / 30 10 5 0 RED RIVER....................... 33 2 36 2 / 40 30 30 0 TAOS............................ 44 14 43 10 / 30 10 20 0 SANTA FE........................ 47 19 44 17 / 20 10 5 0 SANTA FE AIRPORT................ 50 23 46 20 / 10 10 5 0 ESPANOLA........................ 53 19 46 16 / 20 10 5 0 ALBUQUERQUE HEIGHTS............. 56 30 52 28 / 10 5 5 0 ALBUQUERQUE VALLEY.............. 58 23 53 20 / 10 0 5 0 ALBUQUERQUE FOOTHILLS........... 52 27 49 25 / 10 5 5 0 ALBUQUERQUE WEST MESA........... 57 26 52 22 / 10 5 5 0 SOCORRO......................... 61 27 56 22 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 46 24 45 22 / 10 10 5 0 MORIARTY/ESTANCIA............... 52 27 48 19 / 10 0 5 0 CARRIZOZO....................... 61 28 53 23 / 0 0 0 0 RUIDOSO......................... 57 26 50 23 / 0 0 5 0 RATON........................... 57 19 49 15 / 5 0 5 0 LAS VEGAS....................... 52 24 48 16 / 10 5 5 0 ROY............................. 58 23 50 18 / 5 0 0 0 CLAYTON......................... 63 26 54 22 / 0 0 0 0 SANTA ROSA...................... 65 25 55 22 / 5 0 0 0 TUCUMCARI....................... 67 33 60 24 / 0 0 0 0 FORT SUMNER..................... 67 30 58 23 / 0 0 0 0 CLOVIS.......................... 71 33 60 25 / 0 0 0 0 PORTALES........................ 71 33 62 24 / 0 0 0 0 ROSWELL......................... 72 37 65 29 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ003-004-009-018>021. WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ002. HIGH WIND WARNING FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ005>007-010>013-016-017-026. RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. &&
Hazardous weather outlook, Feb 16, 10:19 PM MST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1019 PM MST MON FEB 16 2009 NMZ001>021-026-171215- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1019 PM MST MON FEB 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A RED FLAG WARNING IS IN EFFECT TUESDAY FOR MUCH THE EASTERN PLAINS DUE TO ANTICIPATED STRONG WINDS AND LOW HUMIDITIES. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY FOR THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS STATE LINE TUESDAY. A HIGH WIND WATCH IS IN EFFECT FOR THE CENTRAL MOUNTAIN CHAIN AND THE EAST CENTRAL TO SOUTHEASTERN PLAINS FOR THE LATE MORNING TO EARLY EVENING. IN ADDITION...A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE NORTHWESTERN MOUNTAINS FROM EARLY TUESDAY MORNING UNTIL TUESDAY AFTERNOON WHERE SEVERAL INCHES OF SNOW ARE POSSIBLE. PLEASE SEE INDIVIDUAL STATEMENTS FOR MORE DETAILS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 17/52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:58 AM MST | Wind Advisory | ABQ | 13 hr | |
| Feb 17, 7:00 AM MST | Fire Weather Watch | ABQ | 22 hr |
Nearby
High Wind Warnings in New Mexico, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.